Processing math: 100%
Toggle navigation
Armin Schikorra
Home
Publications
Lecture Notes
Teaching
Undergraduate Projects
Funding
Contact
On a Fractional Version of a Murat Compactness Result and Applications
Harbir Antil, Carlos N. Rautenberg, Armin Schikorra
Abstract
Publication
SIAM J. Math. Anal.
53 (2021), no. 3, 3158–3187
Date
April, 2020
Links
arXiv
Journal
←
Calderon-Zygmund type estimates for nonlocal PDE with Hoelder continuous kernel
Minimal
W
s
,
n
/
s
-harmonic maps in homotopy classes
→